Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rashes appeared around a tattoo

My husband got a tattoo about a week ago, he has been putting curel on it to keep it from drying out. He now has a horrible rash all around the tattoo and it is spreading! He has used curel before and has never had a problem with it. Just wondering what it is. Thank you
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Seems like your husband has developed an allergic reaction to the tattoo.

First of all, you need to avoid applying any oils or creams over the affected area.
You need to apply a topical steroid cream over the affected area twice a day.
Give some oral antihistamines for the associated discomfort and to decrease the allergic reaction.

Since your Husband has developed an allergic reaction this time, so there is a high possibility that he might develop such reactions every time he gets a tattoo done.

Hope it helps

Dr Geetika Paul.
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor